# SDR AALA200801867

- Difficulty date: July 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHT AT RT AFT OVERWING INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
